# SDR FXGA201905201944

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Make and model: Doug MD-88
- Aircraft serial: 49885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT F/STA 235 LONGERON 19L.  SRM 53-04-3 FIGURE 11.  PERFORM REPAIR PER SRM 53-04-3 FIGURE 11.  THIS IS A CLASS 1 REPAIR AND REQUIRES RE-INSPECTION.
